# SDR USAA920081528

- Difficulty date: August 5, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 70,089 hours, 25,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N530094
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN-C3 -MAJOR REPAIR- INTERGRANULAR CORROSION ON SUPPORT AT BS 1681.8, WL 208.1, BL 0.  REPLACED SUPPORT AT BS 1681.8, WL 208.1, BL 0 IAW B757 SRM 51-40-02-0G.  (S)
